Close

Due to circumstances beyond our control, the Spa 12 Hour event due to be held from the 22nd-24th April 2022 has been postponed to a date TBA.

Please follow the Octane Online Racing Discord > ACC Special Events > Announcements channel for updates.

The OOR Team apologise for any inconvenience.

Countdown To Race

Days
Hours
Minutes
Seconds
Qualifying Commences!

Spa 12 Hour Weekend Details

Information

 

Our Spa 12 Hour is a mixed-class endurance event held at Spa-Francorchamps, Belgium - on Assetto Corsa Competizione and will take place over 3 days with the following schedule:

 

Team Challenge 1: Friday
Team Challenge 2: Saturday
12 Hour Qualifying: Saturday
12 Hour Race: Sunday

 

(Click schedule above to view times)

 

Open to all competitors with the only requirement being that you (and all members of your team) have registered to Octane Online Racing on our website and are in our Discord server. You do not need to be currently competing in any other OOR league or event.

 

We have capped the event to a total maximum of 48 teams, so we also hold Event Qualification prior to finalising these teams.

 

This will be based off the Top 48 average lap times of each team (all drivers need to complete this classification).

 

Cut-Off Dates

Team Registrations: 16 April 2022
Event Classification: 11 - 16 April 2022
Entry Fee: 16 April 2022
Livery Submission: 19 April 2022

 

Event Rules

 

  • 2 - 4 person teams
  • Variable weather
  • 2 driver teams - max driver total time: 560 Mins
  • 3 driver teams - max driver total time: 373 Mins
  • 4 driver teams - max driver total time: 280 Mins
  • Max driver stint time: 70 Mins
  • No racing line or stability control allowed.
  • Manual pit limiter only.
  • Ping Limit: 300

 

Full details and structure of each event and support races will be on our Discord. 

Event Qualification

 

11 - 16 April 2022

 

Shakedown

 

16 April 2022 - 20:00 AEDT

 

Friday Events

 

22 April 2022

 

  • 19:00 - Porsche Cup Sprint
  • 20:00 - Ginetta GT4 Super Cup 1
  • 21:00 - GT3 Team Challenge 1

 

Saturday Events

 

23 April 2022

 

  • 18:00 - Lamborghini Sprint
  • 19:00 - Ginetta GT4 Super Cup 2
  • 20:00 - GT3 Team Challenge 2

 

Qualifying

 

  • 20:30 AEDT - 30 Min Practice
  • 21:00 AEDT - Am Class Qualifying (20 Mins)
  • 21:20 AEDT - Pro-Am Class Qualifying (20 Mins)
  • 21:40 AEDT - Pro Class Qualifying (20 Mins)
  • 22:00 AEDT - Break (15 Mins)
  • 22:15 AEDT - Top 10 Shootout

 

Race Day

 

Sunday, 24 April 2022

 

  • 09:00 AEDT - Shakedown Commences
  • 10:00 AEDT - Race Start
  • 22:00 AEDT - Race Concludes

ENTRY FEE

$10 (Per Driver)

GAME

Assetto Corsa Competizione

CIRCUIT

Spa-Francorchamps, Belgium

SERVER REGION

Asia/Pacific (Syd)

QUALIFYING

23 April 2022

RACE

24 April 2022

CAR CLASS

GT3

MAX ENTRIES

48

CARS ALLOWED

Aston Martin V8 Vantage GT3

Audi R8 LMS Evo

Bentley Continental GT3

BMW M4 GT3

Ferrari 488 GT3 Evo


Honda NSX GT3 Evo

Lamborghini Huracan GT3 Evo


Lexus RC F GT3

McLaren 720S GT3

Mercedes-AMG GT3 Evo

Nissan GT-R Nismo GT3

Porsche 911 II GT3 R

BALLAST CONFIRMED 4 WEEKS TO EVENT

DRIVER CLASSES

Pro, Pro-Am, & Am

Features

Get Started

About

Downloads